# SDR SWAA2024080504472

- Difficulty date: June 21, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM UNDER WING-TO-BODY FAIRING FOUND BRACKET CRACK AT STA 560 UNDER PANEL#192E KEEL BEAM UNDER WING-TO-BODY FAIRING FOUND BRACKET CRACK AT STA 600 UNDER PANEL#192E<[01] BRACKET WAS RECEIVED AND REPLACED ON [TTG8Q00U3VT0];[02] VERIFIED STEP:1
